# SDR RU3A20140828028

- Difficulty date: June 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 11,239 hours, 6,038 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 210212
- Part serial: 650
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT INBD LE FUEL BAG LEAKING BEYOND LIMITS 20 MIN AFTER LANDING.  FOUND INBD RUBBER TRANSFER TUBE SPLIT & DELAMINATED.  R & R FUEL CELL.
